MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC) INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Codes Movement Disorder (4412); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.
 
Event or Problem Description
It was reported that the patient's ipg was nearing end of life.It is unknown if this occurred prematurely.As a result, surgical intervention may take place to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Corrected data: in the initial report it was reported that the "ipg was nearing end of life".Correct information has been updated in section b5 of this report.
 
Event or Problem Description
Additional information receive indicated that the ipg had reached end of life.As such, surgical intervention took place on (b)(6) 2026 wherein the ipg was explanted and replaced to address the issue.Reportedly, therapy was restored post operation.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
ST. JUDE MEDICAL - NEUROMODULATION (PUERTO RICO, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24791679
Report Number3006705815-2026-02127
Device Sequence Number18621674
Product Code MHY
UDI-Device Identifier05415067030023
UDI-Public(01)05415067030023(10)A000152659(17)260121
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberA000152659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE (X2); DBS EXTENSION (X2); DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight86 KG